UZH-Logo

Maintenance Infos

The distribution of eigenfrequencies of anisotropic fractal drums


Farkas, W; Triebel, H (1999). The distribution of eigenfrequencies of anisotropic fractal drums. Journal of the London Mathematical Society, 60(01):224-236.

Citations

4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:1999
Deposited On:24 Oct 2014 11:51
Last Modified:05 Apr 2016 18:27
Publisher:Cambridge Univ Press
Publisher DOI:https://doi.org/10.1112/S002461079900770X
Official URL:http://www.math.ethz.ch/~farkas/research/FT.pdf
Other Identification Number:merlin-id:4257

Download

Full text not available from this repository.View at publisher

Author Collaborations